# SDR FDEA201107122655

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75741
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E INTERNAL DOUBLER AT WING STA 508 FOUND WITH CRACKS.  REPAIR CARRIED OUT IAW SRM 57-40-02, REPAIR 9, FIG 203, REV 47.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
